MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SCOUT BX¿; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS, INC. SCOUT BX¿; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number 00884450719596
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was here for a left breast biopsy with a savi scout placement.Biopsy was successful.Upon deploying the savi scout at 11:41 am, it was not definitively visualized with ultrasound.Mammo imaging confirmed that the savi scout reflector was not present.Patient came back to the ultrasound dept to attempt another savi scout placement.Second attempt was successful.Patient returned to the mammo dept for confirmation.

Brand Name
SCOUT BX¿
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key24115046
Report Number24115046
Device Sequence Number15786477
Product Code NEU
UDI-Device Identifier00884450719596
UDI-Public(01)00884450719596
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/12/2025
Report Date (Section F) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450719596
Device Catalogue NumberSSR13B-01/B
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2026
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Date Report Sent to FDA12/12/2025